Common fixed point results of Ciric-Suzuki-type inequality for multivalued maps in compact metric spaces

Fawzia Shaddad, Mohd. Salmi Md. Noorani, Saud M. Alsulami

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The aim of this paper is to introduce a new type of multivalued operators similar to those of Ciric-Suzuki type. A common fixed point theorem for multivalued maps on metric spaces satisfying Ciric-Suzuki-type inequality is proved. Applications to certain functional equations arising in dynamic programming are also discussed.

Original languageEnglish
Article number7
JournalJournal of Inequalities and Applications
Volume2014
Issue number1
DOIs
Publication statusPublished - 2014

Fingerprint

Multivalued Operator
Multivalued Map
Compact Metric Space
Common Fixed Point
Dynamic programming
Functional equation
Dynamic Programming
Metric space
Fixed point theorem

Keywords

  • Common fixed point
  • Metric space
  • Urysohn integral equations

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Cite this

Common fixed point results of Ciric-Suzuki-type inequality for multivalued maps in compact metric spaces. / Shaddad, Fawzia; Md. Noorani, Mohd. Salmi; Alsulami, Saud M.

In: Journal of Inequalities and Applications, Vol. 2014, No. 1, 7, 2014.

Research output: Contribution to journalArticle

@article{024e370051084cb2bdb33e3c4897bb82,
title = "Common fixed point results of Ciric-Suzuki-type inequality for multivalued maps in compact metric spaces",
abstract = "The aim of this paper is to introduce a new type of multivalued operators similar to those of Ciric-Suzuki type. A common fixed point theorem for multivalued maps on metric spaces satisfying Ciric-Suzuki-type inequality is proved. Applications to certain functional equations arising in dynamic programming are also discussed.",
keywords = "Common fixed point, Metric space, Urysohn integral equations",
author = "Fawzia Shaddad and {Md. Noorani}, {Mohd. Salmi} and Alsulami, {Saud M.}",
year = "2014",
doi = "10.1186/1029-242X-2014-7",
language = "English",
volume = "2014",
journal = "Journal of Inequalities and Applications",
issn = "1025-5834",
publisher = "Springer Publishing Company",
number = "1",

}

TY - JOUR

T1 - Common fixed point results of Ciric-Suzuki-type inequality for multivalued maps in compact metric spaces

AU - Shaddad, Fawzia

AU - Md. Noorani, Mohd. Salmi

AU - Alsulami, Saud M.

PY - 2014

Y1 - 2014

N2 - The aim of this paper is to introduce a new type of multivalued operators similar to those of Ciric-Suzuki type. A common fixed point theorem for multivalued maps on metric spaces satisfying Ciric-Suzuki-type inequality is proved. Applications to certain functional equations arising in dynamic programming are also discussed.

AB - The aim of this paper is to introduce a new type of multivalued operators similar to those of Ciric-Suzuki type. A common fixed point theorem for multivalued maps on metric spaces satisfying Ciric-Suzuki-type inequality is proved. Applications to certain functional equations arising in dynamic programming are also discussed.

KW - Common fixed point

KW - Metric space

KW - Urysohn integral equations

UR - http://www.scopus.com/inward/record.url?scp=84899817211&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84899817211&partnerID=8YFLogxK

U2 - 10.1186/1029-242X-2014-7

DO - 10.1186/1029-242X-2014-7

M3 - Article

AN - SCOPUS:84899817211

VL - 2014

JO - Journal of Inequalities and Applications

JF - Journal of Inequalities and Applications

SN - 1025-5834

IS - 1

M1 - 7

ER -